# SDR AALA202403074964

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 41,606 hours, 17,316 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Indication
- Location: Wng-Bdy Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT WING-BODY OVERHEAT LIGHT ILLUMINATED AROUND 1500 AND STAYED ON; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED WORK CARD 08C44126001. NO FAULTS NOTED. OPERTIONAL CHECK NORMAL. PER  AMM 26-18-00.
